Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 702802, 12 pages
http://dx.doi.org/10.1155/2015/702802
Research Article

Maximum Principle for Forward-Backward Stochastic Control System Driven by Lévy Process

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

Received 4 February 2015; Revised 26 April 2015; Accepted 12 May 2015

Academic Editor: Son Nguyen

Copyright © 2015 Xiangrong Wang and Hong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangrong Wang and Hong Huang, “Maximum Principle for Forward-Backward Stochastic Control System Driven by Lévy Process,” Mathematical Problems in Engineering, vol. 2015, Article ID 702802, 12 pages, 2015. doi:10.1155/2015/702802